# SDR CA150113031

- Difficulty date: January 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 6,625 hours
- Engine: Allsn AE3007C
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLED BRAKE UNIT FRESH FROM OVERHAUL FROM MFG.  BLED BRAKE & FOUND BRAKE LOCKED UP AT FIRST BRAKE PRESS APPLICATION.  UNABLE TO TURN DISCS UNTIL BOTH HYD & EMER BRAKE LINES WERE LOOSENED.  SWAPPED NORMAL & EMER SHUTTLE BETWEEN OLD & NEW BRAKE UNIT TO ENSURE SHUTTLE VLV WASN`T AT FAULT.  RE-INSTALLED, BLED & PRESS TESTED OLD BRAKE.  SYS OPERATED NORMALLY.  RECEIVED & INSTALLED REPLACEMENT OVERHAULED BRAKE.  BRAKE SYS OPERATES NORMALLY.  RETURNED ACFT TO SERVICE.  RETURNED UNSERVICEABLE BRAKE TO MFG FOR TEAR DOWN & REPAIR.
